| Model Number |
72400163 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this artificial urinary sphincter (aus) was not functioning properly.Upon inspection, a crack was found in the cuff connecting tube.A surgical procedure was performed during which the existing device was explanted and replaced with a new cuff (4.5).There were no patient complications reported.
Additional Manufacturer Narrative
Concomitant products implanted at the time of the event:
model number/catalog number: 72400098
serial number: n/a
batch/lot number: 1100829345
model/catalog description: control pump fgs
unique identifier (udi) #: (01)00878953000688(17)301109(10)1100829345
model number/catalog number: 72400024
serial number: n/a
batch/lot number: 1100738200
model/catalog description: balloon fgs 61-70 cm
unique identifier (udi) #: (01)00878953000626(17)300529(10)1100738200
model number/catalog number: 72400162
serial number: n/a
batch/lot number: 1100915229
model/catalog description: belt cuff fgs 5.0 cm
unique identifier (udi) #: (01)00878953000732(17)310302(10)1100915229.